Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Had implant taken out. Why is period irregular?

I had my implant taken out 3/4 months ago and havent been on the pill afterwards. My periods been weird, had one after 2 months and then another after 3 weeks. Last week I had sex and the condom broke, took the morning after pill within 12 hours. Im worried because my periods are irregular, but i should be ok right since i got the EC pill within the 12 hour time frame?
Asked On : Sat, 8 Sep 2012
Answers:  0 Views:  6 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor